# SDR SWAA2025030300714

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 25,514 hours, 12,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR - SLIDE BRACKET ON AFT SIDE LOOSE <[01].  RESECURED FWD SERVICE DOOR (AFT) GIRT BAR HOLDER REF SRM 51-40-01.
